American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 84 found      Go to page: 1 2 3

[31] James F. Reineck. The connection matrix in Morse-Smale flows. II . Trans. Amer. Math. Soc. 347 (1995) 2097-2110. MR 1290731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Hans-Otto Walther. The $2$-dimensional attractor of $x'(t)=-\mu x(t)+f(x(t-1))$. Memoirs of the AMS 113 (1995) MR 1230775.
Book volume table of contents   

[33] Judy A. Kennedy and James A. Yorke. Bizarre topology is natural in dynamical systems . Bull. Amer. Math. Soc. 32 (1995) 309-316. MR 1307903.
Abstract, references, and article information   
View Article: PDF

[34] Sergio Stella. Corrigendum to: ``On Hausdorff dimension of recurrent net fractals'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 2, 389--400; MR1094507 (92m:58079)] . Proc. Amer. Math. Soc. 121 (1994) 1309-1311. MR 1224620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Ittai Kan. Open sets of diffeomorphisms having two attractors, each with an everywhere dense basin . Bull. Amer. Math. Soc. 31 (1994) 68-74. MR 1254075.
Abstract, references, and article information   
View Article: PDF

[36] Christian Bonatti, Jean-Marc Gambaudo, Jean-Marie Lion and Charles Tresser. Wandering domains for infinitely renormalizable diffeomorphisms of the disk . Proc. Amer. Math. Soc. 122 (1994) 1273-1278. MR 1223264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Bernd Günther. A compactum that cannot be an attractor of a self-map on a manifold . Proc. Amer. Math. Soc. 120 (1994) 653-655. MR 1170544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Marcy M. Barge and Russell B. Walker. Nonwandering structures at the period-doubling limit in dimensions $2$ and $3$ . Trans. Amer. Math. Soc. 337 (1993) 259-277. MR 1161425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Tom Farrell and Lowell Jones. Markov cell structures near a hyperbolic set. Memoirs of the AMS 103 (1993) MR 1142492.
Book volume table of contents   

[40] Bernd Günther and Jack Segal. Every attractor of a flow on a manifold has the shape of a finite polyhedron . Proc. Amer. Math. Soc. 119 (1993) 321-329. MR 1170545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Joe Christy. Branched surfaces and attractors. I. Dynamic branched surfaces . Trans. Amer. Math. Soc. 336 (1993) 759-784. MR 1148043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Sergio Stella. On Hausdorff dimension of recurrent net fractals . Proc. Amer. Math. Soc. 116 (1992) 389-400. MR 1094507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mike Hurley. Noncompact chain recurrence and attraction . Proc. Amer. Math. Soc. 115 (1992) 1139-1148. MR 1098401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Tomáš Gedeon and Milan Kuchta. Shadowing property of continuous maps . Proc. Amer. Math. Soc. 115 (1992) 271-281. MR 1086325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Robert L. Pego. Stabilization in a gradient system with a conservation law . Proc. Amer. Math. Soc. 114 (1992) 1017-1024. MR 1086340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jack K. Hale and Geneviève Raugel. A damped hyperbolic equation on thin domains . Trans. Amer. Math. Soc. 329 (1992) 185-219. MR 1040261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Christoph Bandt. Self-similar sets. V. Integer matrices and fractal tilings of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 112 (1991) 549-562. MR 1036982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Mike Hurley. Varieties of periodic attractor in cellular automata . Trans. Amer. Math. Soc. 326 (1991) 701-726. MR 1073773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] James F. Reineck. The connection matrix in Morse-Smale flows . Trans. Amer. Math. Soc. 322 (1990) 523-545. MR 972705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Lai-Sang Young. Large deviations in dynamical systems . Trans. Amer. Math. Soc. 318 (1990) 525-543. MR 975689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Marcy Barge and Joe Martin. The construction of global attractors . Proc. Amer. Math. Soc. 110 (1990) 523-525. MR 1023342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Steve Batterson and John Smillie. Rayleigh quotient iteration for nonsymmetric matrices . Math. Comp. 55 (1990) 169-178. MR 1023041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Anna Cima and Jaume Llibre. Bounded polynomial vector fields . Trans. Amer. Math. Soc. 318 (1990) 557-579. MR 998352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Josef Hofbauer and Joseph W.-H. So. Uniform persistence and repellors for maps . Proc. Amer. Math. Soc. 107 (1989) 1137-1142. MR 984816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] K. J. Falconer. Dimensions and measures of quasi self-similar sets . Proc. Amer. Math. Soc. 106 (1989) 543-554. MR 969315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Charles Pugh and Michael Shub. Ergodic attractors . Trans. Amer. Math. Soc. 312 (1989) 1-54. MR 983869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Robert D. Franzosa. The continuation theory for Morse decompositions and connection matrices . Trans. Amer. Math. Soc. 310 (1988) 781-803. MR 973177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Christopher McCord. The connection map for attractor-repeller pairs . Trans. Amer. Math. Soc. 307 (1988) 195-203. MR 936812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] S. B. Angenent and B. Fiedler. The dynamics of rotating waves in scalar reaction diffusion equations . Trans. Amer. Math. Soc. 307 (1988) 545-568. MR 940217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] John Mallet-Paret and George R. Sell. Inertial manifolds for reaction diffusion equations in higher space dimensions . J. Amer. Math. Soc. 1 (1988) 805-866. MR 943276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 84 found      Go to page: 1 2 3